Pennsylvania, 2012Damaging Winds in Pennsylvania, September 8, 2012
September 8, 2012 · NWS CTP · 19 events in 11 counties and zones
A narrow squall line intensified as it surged eastward across central and eastern Pennsylvania during the late morning and early afternoon. The thin line of low-topped storms, without cloud-to-ground lightning detected, stretched from New York to Kentucky along a strong cold front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $98,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A narrow squall line intensified as it surged eastward across central and eastern Pennsylvania during the late morning and early afternoon. The thin line of low-topped storms, without cloud-to-ground lightning detected, stretched from New York to Kentucky along a strong cold front. The cold frontal squall line produced widespread wind damage across central Pennsylvania and adjacent Mid-Atlantic states. The Storm Prediction Center had highlighted the damaging wind threat a day in advance with a moderate risk categorical convective outlook.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Sep 8, 8:25 AM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Sep 8, 8:25 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
925 AM EDT SAT SEP 8 2012
.SYNOPSIS...
A STRONG COLD FRONT WITH GUSTY WINDS AHEAD OF IT AND BEHIND IT
WILL RUSH THROUGH THE REGION TODAY. THERE IS AN ELEVATED THREAT OF
SEVERE WEATHER IN THE FORM OF DAMAGING THUNDERSTORM WIND GUSTS
ESPECIALLY ACROSS MUCH OF CENTRAL PA...BUT MAINLY FOR THE EASTERN
HALF OF THE STATE. THERE IS A LOW THREAT OF TORNADOES IN THE EAST
AS WELL. A MODIFIED CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO
THE AREA BEHIND THE FRONT...WITH A BRIEF TASTE OF FALL ARRIVING
EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
A WEAKENING PREFRONTAL TROUGH IS WEAKENING AS IT MOVES INTO THE
LITTLE RIDGE OVERHEAD. THE FRONT ITSELF SEEMS TO BE INTO FAR NWRN
WARREN COUNTY AT 13Z...AND WILL MOST LIKELY SPELL THE END OF ANY
SEVER THREAT FOR THE FAR WRN PORTION OF THE AREA AS
DESTABILIZATION IN THE HUMID AIR IS GOING TO BE ALMOST IMPOSSIBLE
THERE. SPC MESO DISC ALREADY OUT ALONG WITH PWO...QUITE UNUSUAL
FOR PA...BUT IT HAS ALL THE FORECAST PARAMETERS FOR AN UNUSUALLY
STRONG/WIDESPREAD EVENT FOR THE ERN HALF/THIRD OF THE AREA. MOIST
SOUTHERLY FLOW AHEAD OF THE FRONT AND A STRONG LLJ SHOULD CREATE
THE LARGE THREAT OF ORGANIZED THUNDER AND SEVERE WX. GUIDANCE
SHOWS 40-60KT OF SOUTHERLY FLOW AT 850 BY 18Z SAT...SOME 3-5 STD
DEV ABOVE NORMAL.
HIGHS WILL BE SIGNIFICANTLY COOLER THAN THE LAST SEVERAL DAYS
OVER ALL BUT THE SERN PART OF THE AREA WHERE THE MOST SUN WILL
HELP BOOST MAX TEMPS INTO THE MID 80S ONCE AGAIN.
SEASONABLY STRONG/DEEP SFC LOW /-3 TO -4SD MSLP/ WILL LIFT NWD FM
THE ST. LAWRENCE VALLEY ACRS SRN QUEBEC TONIGHT. MDLS ARE IN GOOD
AGREEMENT IN SHIFTING CONVECTIVELY ENHANCED FRONTAL RAINS OUT OF
THE FAR SERN CWA BEFORE 03Z. MID-LVL DRY SLOT ALONG WITH ARRIVAL OF
BLW NORMAL PWATS BEHIND THE WELL-DEFINED COLD FRONT SHOULD DRY
THINGS OUT ACRS MOST OF THE AREA AFT MIDNIGHT. LOW CLOUDS SHOULD
MOVE INTO THE NW AFTER SOME CLEARING TONIGHT.
&&
.SHORT TERM /SUNDAY/...
SECONDARY UPPER TROF DROPPING FROM THE UPPER MIDWEST ACROSS THE
LOWER GREAT LAKES FROM NORTHWESTERLY FLOW SHOULD PRODUCE
SC TATTERED LAKE/TERRAIN ENHANCED SHOWER ACTIVITY ON SUNDAY MAINLY
OVR THE WRN PA MTNS. DRIER PWATS AND WEAKER INSTABILITY WILL LIMIT
ANY CONVECTION...AS WELL AS REDUCED DIURNAL HEATING. ANY
PRECIPITATION WILL CEASE AS THE TROF AXIS SHIFTS EAST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MOST OF THE COMING WEEK WILL BE DOMINATED BY DRY WEATHER THANKS TO A
SPRAWLING/ANOMALOUS RIDGE BUILDING EASTWARD ACROSS THE REGION FROM
THE MIDWEST. THIS FEATURE WILL PROVIDE FAIR AND DRY WEATHER THROUGH
WED. AFTER A BRIEF TASTE OF FALL ON SUN AND MON...RISING H5 HEIGHTS
SHOULD ALSO ALLOW FOR A GRADUAL MODERATION IN TEMPERATURES/HUMIDITY
LEVELS.
LATEST MEDIUM RANGE MODELS STILL SHOW A WEAK TROF PASSAGE BY LATE
IN THE WEEK...WITH MINIMAL PRECIPITATION WITH THE GULF REMAINING
CLOSED. HIGH PRESSURE RETURNS FOR NEXT WEEKEND...CONTINUING A
STELLAR STRETCH OF WEATHER.
&&
.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
THE INITIAL SHOT OF CONVECTION HAS FALLEN APART OVER MOST OF THE
AREA. REDUCTIONS OF VSBYS AND CIGS TO MVFR ARE ALREADY OCCURRING
IN THE WEST AND WILL CONTINUE THERE UNTIL LATE MORNING WHEN
CLEARING SHOULD ARRIVE BEHIND THE COLD FRONT WHICH APPEARS TO BE
ON KBFD DOORSTEP ATTM. EXPECT THE STRONGER CONVECTION TO ARRIVE
AT FROPA BETWEEN 18-21Z. THIS STRONG COLD FRONT WILL SWEEP
THROUGH...WITH STRONG GUSTY WINDS ASSOCIATED WITH A LLJ. VFR WILL
DIMINISH QUICKLY TO MVFR/IFR FROM 18Z TO 22Z AS THE COLD FRONT
PASSES WITH SEVERAL HOURS OF REDUCED CONDITIONS. THUNDER MAY LAST
THROUGH 00Z IN KLNS...AND LOW CLOUDS SHOULD RE-ENTER THE NWRN
THIRD OF THE AREA FOR LATE THIS EVENING AND TONIGHT.
OUTLOOK...
SUN...MVFR EARLY...IMPROVING DURING THE DAY...POSSIBLE AFTN TSRA
ALONG NY BORDER.
MON-WED...NO SIG WX.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...LA CORTE
LONG TERM...DEVOIR/STEINBUGL
AVIATION...DANGELO/LAMBERT/CERU
Hazardous weather outlook, Sep 8, 8:40 AM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
940 AM EDT SAT SEP 8 2012
PAZ004>006-010>012-017>019-024>027-033>035-091230-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-
940 AM EDT SAT SEP 8 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS MORNING AND
EARLY THIS AFTERNOON...MAINLY FROM DAMAGING THUNDERSTORM WIND GUSTS
WHICH WOULD OCCUR ALONG A COLD FRONT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TODAY.
PAZ028-036-037-041-042-045-046-049>053-056>059-063>066-091230-
JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
940 AM EDT SAT SEP 8 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
EVENING. THE MAIN THREAT OF DAMAGE IS FROM THUNDERSTORM WIND GUSTS
WHICH WILL MOST LIKELY OCCUR ALONG A STRONG COLD FRONT. THERE IS
ALSO A LOW THREAT FOR TORNADOES. THE HIGHER THREAT FOR TORNADOES
WILL BE IN STORMS WHICH COULD FORM BEFORE THE FRONT ARRIVES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
DANGELO
In the hours before
Special weather statement, Sep 8, 6:25 AM EST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 AM EDT SAT SEP 8 2012
PAZ010-081200-
ELK PA-
725 AM EDT SAT SEP 8 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELK COUNTY...
AT 723 AM EDT...A STRONG THUNDERSTORM WAS NEAR RIDGWAY...MOVING
NORTHEAST AT 65 MPH.
WIND GUSTS TO 45 OR 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL ALSO AFFECT JOHNSONBURG.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120...STATE ROAD 255.
LAT...LON 4160 7848 4160 7842 4151 7842 4139 7844
4130 7874 4142 7892 4162 7882 4163 7848
FORECASTER: DANGELOLocal storm report, Sep 8, 8:37 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 S GETTYSBURG 39.80N 77.23W
09/07/2012 ADAMS PA PUBLIC
TREES DOWN
&&
EVENT NUMBER CTP1200426
COLBERTSpecial weather statement, Sep 8, 9:11 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1011 AM EDT SAT SEP 8 2012
PAZ004-005-010-081515-
ELK PA-MCKEAN PA-WARREN PA-
1011 AM EDT SAT SEP 8 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...MCKEAN
AND WESTERN ELK COUNTIES...
AT 1007 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12
MILES NORTHWEST OF LIMESTONE TO 6 MILES WEST OF LYNCH TO 18 MILES
WEST OF FREEPORT...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT LUDLOW...WETMORE...AND MARSHBURG...JAMES CITY...
WESTLINE...LEWIS RUN...AND KANE...MOUNT JEWETT...WILCOX AND REW.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255...STATE ROAD 446.
LAT...LON 4200 7821 4189 7821 4162 7839 4162 7842
4158 7842 4125 7874 4137 7897 4135 7902
4134 7910 4142 7910 4143 7907 4145 7907
4145 7897 4162 7896 4163 7923 4201 7898
FORECASTER: LA CORTESpecial weather statement, Sep 8, 10:07 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1107 AM EDT SAT SEP 8 2012
PAZ005-006-010-011-017-024-081600-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-POTTER PA-
1107 AM EDT SAT SEP 8 2012
...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT
CAMERON...EASTERN MCKEAN...ELK...NORTH CENTRAL CAMBRIA...POTTER AND
WESTERN CLEARFIELD COUNTIES...
AT 1101 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RICHBURG TO KINZUA BRIDGE STATE PARK TO ORCHARD HILLS...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND HEAVY RAIN ARE POSSIBLE WITH THESE STORMS.
THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS...AS WELL AS CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL AFFECT BROCKPORT...ST. MARYS...ROULETTE...MEDIX
RUN AND BURNSIDE.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 120.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
119...ROUTE 219...ROUTE 322...STATE ROAD 46...STATE ROAD 59...STATE
ROAD 120...STATE ROAD 153...STATE ROAD 255...STATE ROAD 446...STATE
ROAD 449.
LAT...LON 4190 7761 4168 7778 4059 7879 4059 7888
4072 7881 4113 7881 4122 7872 4135 7893
4201 7838 4201 7761
FORECASTER: LA CORTEThunderstorm Wind, Clearfield
- When
- September 8, 10:30 AM EST
- Where
- Clearfield County, 0.52 mi E of Du Bois
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 41.120, -78.760
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in DuBois. The severe winds also caused minor roof damage to shingles on a few homes.
Thunderstorm Wind, Potter
- When
- September 8, 10:45 AM EST
- Where
- Potter County, Hebron
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.850, -78.070
Thunderstorm winds estimated near 60 mph knocked down trees in Hebron Township north of Coudersport.
Thunderstorm Wind, Potter
- When
- September 8, 10:55 AM EST
- Where
- Potter County, 3.61 mi SSE of Sweden Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.700, -77.910
Thunderstorm winds estimated near 60 mph knocked down trees in Summit Township.
Thunderstorm Wind, Cambria
- When
- September 8, 11:00 AM EST
- Where
- Cambria County, 1.48 mi NNE of Morrellville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.370, -78.940
Thunderstorm winds estimated near 60 mph knocked down trees in West Taylor Township just northwest of Johnstown.
Thunderstorm Wind, Somerset
- When
- September 8, 11:05 AM EST
- Where
- Somerset County, 0.8 mi S of Cairnbrook
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.108, -78.822
Thunderstorm winds estimated near 60 mph knocked down trees along Monument Road near Central City.
Thunderstorm Wind, Blair
- When
- September 8, 11:35 AM EST
- Where
- Blair County, 1.05 mi W of Tyrone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.680, -78.250
Thunderstorm winds estimated near 60 mph knocked down utility wires in Tyrone.
Thunderstorm Wind, Tioga
- When
- September 8, 11:40 AM EST
- Where
- Tioga County, Nelson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 41.970, -77.230
Thunderstorm winds estimated near 60 mph knocked down trees in Nelson.
Thunderstorm Wind, Adams
- When
- September 8, 12:16 PM EST
- Where
- Adams County, 1.59 mi W of Fairfield Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.750, -77.380
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires around Carrol Valley.
Thunderstorm Wind, Adams
- When
- September 8, 12:25 PM EST
- Where
- Adams County, 1.06 mi W of Bendersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.980, -77.250
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Bendersville.
Thunderstorm Wind, Adams
- When
- September 8, 12:34 PM EST
- Where
- Adams County, 1.26 mi WNW of York Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.010, -77.120
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in York Springs.
Thunderstorm Wind, Juniata
- When
- September 8, 12:45 PM EST
- Where
- Juniata County, 1.05 mi E of Mifflin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.570, -77.400
Thunderstorm winds estimated near 60 mph knocked down numerous trees and utility wires in Mifflintown.
Thunderstorm Wind, Lycoming
- When
- September 8, 12:55 PM EST
- Where
- Lycoming County, 0.86 mi NE of Newberry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 41.240, -77.020
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in the northwest section of Williamsport.
Thunderstorm Wind, York
- When
- September 8, 12:57 PM EST
- Where
- York County, Seven Vlys
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.850, -76.770
Thunderstorm winds estimated near 60 mph snapped a half-dozen large trees on a farm near Seven Valleys.
Thunderstorm Wind, York
- When
- September 8, 1:00 PM EST
- Where
- York County, 1.38 mi N of New Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 39.920, -76.780
Thunderstorm winds estimated near 60 mph knocked down several 6-8 inch diameter limbs near Thomasville.
Thunderstorm Wind, York
- When
- September 8, 1:05 PM EST
- Where
- York County, 1.06 mi N of Strinestown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.095, -76.769
Thunderstorm winds estimated near 60 mph knocked down numerous limbs near Pine Tree and Cemetery Roads.
Thunderstorm Wind, York
- When
- September 8, 1:10 PM EST
- Where
- York County, 0.53 mi W of Freysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 39.930, -76.610
Thunderstorm winds estimated near 60 mph knocked down a utility pole near Red Lion.
Thunderstorm Wind, Lycoming
- When
- September 8, 1:15 PM EST
- Where
- Lycoming County, 1.04 mi W of Clarkstown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.200, -76.750
Thunderstorm winds estimated near 60 mph knocked down a radio tower just east of Muncy.
Thunderstorm Wind, Lancaster
- When
- September 8, 1:20 PM EST
- Where
- Lancaster County, 0.69 mi S of Washington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 39.990, -76.470
Thunderstorm winds estimated near 60 mph uprooted a 4-foot diameter tree and knocked down numerous large limbs.
Thunderstorm Wind, Lancaster
- When
- September 8, 1:30 PM EST
- Where
- Lancaster County, 1.26 mi ENE of Hamilton Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.040, -76.300
Thunderstorm winds estimated near 60 mph knocked down several trees and utility wires in and around Lancaster.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, September 8 to 30, 20121 death · $602,000 · 3 events
- Damaging Winds in New York, September 8, 2012$440,000 · 55 kt wind · 35 events
- Tornadoes and Damaging Winds in New York, September 8, 2012$375,000 · EF1 · 12 events
- Damaging Winds in Vermont, September 8, 2012$330,000 · 60 kt wind · 22 events
- Damaging Winds in New York, September 8, 2012$165,000 · 60 kt wind · 14 events
- Damaging Winds in Virginia, September 8, 2012$30,000 · 60 kt wind · 31 events
- Damaging Winds in Massachusetts, September 8, 2012$78,000 · 50 kt wind · 9 events
- Damaging Winds in Pennsylvania, September 8, 2012$68,000 · 66 kt wind · 7 events
- Wildfire in Wyoming, September 8 to 28, 2012$90,000 · 1 event
- Damaging Winds in Pennsylvania, September 8, 2012$50,000 · 56 kt wind · 8 events
- Damaging Winds in New York, September 8, 2012$35,000 · 60 kt wind · 14 events
- Damaging Winds in New York, September 8, 201252 kt wind · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399184, 399185, 399186, 399189, 399191, 399192, 399207, 399193, 399194, 399195, 399196, 399197, 399198, 399199, 399200, 399202, 399203, 399204, 399205.